# SDR SIMA20150309007

- Difficulty date: March 9, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530632001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM IS CHAFED IN 2 AREAS.  1ST CHAFE IS AFT OF FRAME 55 & THE 2ND CHAFE IS AFT OF FRAME 54.  REPAIRED OMEGA BEAM IAW ERS-EM-53MR-1162.
